ON THE APPROXIMATION OF THE FUNCTION ON THE UNIT SPHERE BY THE SPHERICAL HARMONICS

Authors

  • ABDUMALIK RAKHIMOV Faculty of Engineering, International Islamic Universiti Malaysia, Jalan Gombak, 53100 Kuala Lumpur, Malaysia

DOI:

https://doi.org/10.46754/jmsi.2023.12.004

Keywords:

Approximation, Fourier series on a sphere, Summability, Functions Spaces, Distributions

Abstract

In this paper, the convergence and summability of the Fourier series for distributions in domains coinciding with smooth functions in eigenfunction expansions of the Laplace operator on the unite sphere are explored. The representation of distributions defined on the unit sphere by their Fourier-Laplace series, employing spherical harmonics in different topologies, is examined. The main focus lies in studying the Cesaro method for summing such a series.

References

Pulatov, A. K. (1981). On the uniformly convergence and localization of arithmetic means of Fourier-Laplace series. Journals Soviet Doclads, 258(3), 554-556.

Rakhimov, A. A. (2023). Summabilty of the Fourier-Laplace series in the Nikol’skii spaces. AIP Conference Proceedings - 6th International Conference on Mathematical Applications in Engineering, 2880, 040002, https://doi.org/10.1063/5.0166088

Rakhimov, A. A. (2016). On the uniform convergence of Fourier series. Malaysian Journal of Mathematical Sciences, 10(2016), 55–60.

Rakhimov, A. A. (2023). On the convergence of the Cesaro Mean of the Fourier-Laplace series. Journal of Computer Science & Computational Mathematics, 13(2), 47-49. https://www.jcscm.net/cms/?action=showissue&volume=13&issue=2

Rakhimov, A. A. (2017). On the uniform convergence of Fourier series on a closed domain. Eurasian Mathematical Journal, 8(3), 60–69.

Rakhimov, A. A. (2019). Localization of the spectral expansions associated with the partial differential operators. In Taş, K., Baleanu, D., & Machado, J. (Eds.), Mathematical Methods in Engineering (pp. 217-233). Cham: Springer.

Rakhimov, A. A. (2009). Some problems of summability of spectral expansions connected with Laplace operator on sphere. ArXiv. Math, SP(2009), 1-8. https://doi.org/10.48550/arXiv.0902.4868

Topuriya, S. B. (1987). The Fourier-Laplace series on a sphere. Tbilisi University Press.

Downloads

Published

15-12-2023

How to Cite

ON THE APPROXIMATION OF THE FUNCTION ON THE UNIT SPHERE BY THE SPHERICAL HARMONICS. (2023). Journal of Mathematical Sciences and Informatics, 3(2), 32-36. https://doi.org/10.46754/jmsi.2023.12.004